# SDR SWAA052435

- Difficulty date: August 12, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 31,788 hours, 26,805 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Flap
- Component: Flap
- Component part number: 6546435278
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD T/E AFT FLAP DELAMINATED.  REMOVED AND REPLACED FLAP PER MM.
